# SDR MWEA040193

- Difficulty date: October 25, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 497601
- Aircraft time: 54,294 hours, 18,695 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99366403
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD FROM STATION 888 TO STATION 997, BETWEEN RIGHT SEAT TRACKS IS DELAMINATED.  FABRICATED AND INSTALLED NEW FLOORBOARD.
